| Model Number |
87445 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Codes |
Unintended Extubation (4564); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that following intubation of a pediatric patient, the endotracheal tube was torn.The patient was sedated, ventilated and reintubated.
Additional Manufacturer Narrative
Additional information: b5, g3 and h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, following intubation of a pediatric patient, a tear was noticed at the tube seam of an endotracheal tube.There was no patient harm.